# SDR CA071207004

- Difficulty date: November 30, 2007
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Gulstm 500B
- Aircraft time: 8,248 hours
- Engine: Lyc IO540B1A5
- Propeller: Hartzl HCC3YR2
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B

## Discrepancy

(CAN) AFTER 45 MINUTE FLIGHT BOTH ENGINES BEGAN LOSING PWR WITH NO FUEL FLOW INDICATIONS OR FUEL PRESSURE INDICATIONS. ENGINES WOULD ONLY DEVELOP IDLE PWR. PILOT MADE A FORCED LANDING WITH MINOR INJURIES. FOLLOW UP INVESTIGATION TO FOLLOW. FOLLOW UP REPORT ON FINDING TO FOLLOW. (TC NR 20071207004)
